# SDR 95FDEA01147

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WS 656.5, S12 LWR ANGLE CRACKED AT RIB ATTACH FASTENER.  HFEC CONFIRMED CRACK RUNS FROM FASTENER HOLE TO AFT EDGE OF ANGLE.  INSTALLED REPAIR ANGLES PER SRM 57-10-4 PG 37 FIG 11, REF SB 727-57A159.
